Publication
Title
Regularity and normality of abstract pade approximants projection-property and product-property
Author
Language
English
Source (journal)
Journal of approximation theory. - New York, N.Y.
Publication
New York, N.Y. : 1982
ISSN
0021-9045
Volume/pages
35:1(1982), p. 1-11
ISI
A1982NU48000001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 14.09.2018
To cite this reference